Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 115, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 21, 2016, 2:15 PM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 2:15 PM EDT (18:15 UTC)
- Expired
- Jul 21, 2016, 3:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 85 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1413 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
960
WUUS52 KCHS 211815
SVRCHS
SCC029-035-211915-
/O.NEW.KCHS.SV.W.0115.160721T1815Z-160721T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 315 PM EDT
* AT 215 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIVHANS
FERRY STATE PARK...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH CHARLESTON...SUMMERVILLE...SLANDS BRIDGE...MIDDLETON PLACE...
GIVHANS FERRY STATE PARK...RIDGEVILLE...COTTAGEVILLE AND ROUND O.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. IF THIS IS NOT POSSIBLE...AVOID OPEN
OUTDOOR SPACES AND REMAIN LOW. STAY AWAY FROM TALL OBJECTS SUCH AS
TREES AND UTILITY POLES.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3317 8030 3315 8032 3306 8020 3302 8017
3301 8018 3299 8015 3292 8010 3288 8014
3288 8016 3286 8016 3287 8018 3285 8017
3283 8019 3292 8057 3320 8034
TIME...MOT...LOC 1815Z 004DEG 8KT 3311 8033
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
287
WWUS52 KCHS 211830
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT THU JUL 21 2016
SCC029-035-211915-
/O.CON.KCHS.SV.W.0115.000000T0000Z-160721T1915Z/
DORCHESTER SC-COLLETON SC-
230 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR DORCHESTER AND COLLETON COUNTIES...
AT 229 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIVHANS FERRY
STATE PARK...MOVING SOUTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...SLANDS BRIDGE...MIDDLETON PLACE...DORCHESTER...
GIVHANS FERRY STATE PARK...RIDGEVILLE...COTTAGEVILLE AND ROUND O.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3317 8030 3315 8032 3306 8020 3302 8017
3301 8018 3299 8015 3292 8010 3288 8014
3288 8016 3286 8016 3287 8018 3285 8017
3283 8019 3292 8057 3320 8034
TIME...MOT...LOC 1829Z 016DEG 5KT 3309 8035
HAIL...1.00IN
WIND...60MPH
$$528
WWUS52 KCHS 211844
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
244 PM EDT THU JUL 21 2016
SCC029-035-211915-
/O.CON.KCHS.SV.W.0115.000000T0000Z-160721T1915Z/
DORCHESTER SC-COLLETON SC-
244 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR DORCHESTER AND COLLETON COUNTIES...
AT 244 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SLANDS BRIDGE TO NEAR GIVHANS FERRY STATE
PARK...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH CHARLESTON...SUMMERVILLE...SLANDS BRIDGE...MIDDLETON PLACE...
GIVHANS FERRY STATE PARK...RIDGEVILLE...COTTAGEVILLE AND ROUND O.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3317 8030 3315 8032 3306 8020 3302 8017
3301 8018 3299 8015 3292 8010 3288 8014
3288 8016 3286 8016 3287 8018 3285 8017
3283 8019 3292 8057 3320 8034
TIME...MOT...LOC 1844Z 339DEG 12KT 3297 8024 3310 8039
HAIL...1.00IN
WIND...60MPH
$$357
WWUS52 KCHS 211909
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT THU JUL 21 2016
SCC029-035-211919-
/O.EXP.KCHS.SV.W.0115.000000T0000Z-160721T1915Z/
DORCHESTER SC-COLLETON SC-
309 PM EDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR DORCHESTER AND COLLETON
COUNTIES WILL EXPIRE AT 315 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3317 8030 3315 8032 3306 8020 3302 8017
3301 8018 3299 8015 3292 8010 3288 8014
3288 8016 3286 8016 3287 8018 3285 8017
3283 8019 3292 8057 3320 8034
TIME...MOT...LOC 1907Z 004DEG 8KT 3297 8024 3310 8039
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:22 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 21, 1:22 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Charleston SC 122 PM EDT THU JUL 21 2016 .SYNOPSIS... A weak cold front will sag south of the area today, then slightly drier high pressure will briefly build in from the north. Atlantic high pressure will rebuild over the weekend while an inland trough prevails. && .NEAR TERM /THROUGH TONIGHT/... The combination of the sea breeze and a shortwave approaching from the north will generate showers and thunderstorms this afternoon. Convection should mainly start along the sea breeze and then develop inland. Some of the storms could become severe with damaging winds and possibly large hail, especially along mesoscale boundary collisions. Otherwise, we're on track for another warm and muggy day with highs mainly in the mid 90s inland and heat indices around 100 degrees. Tonight: Showers and thunderstorms will diminish in the evening with mostly dry conditions overnight, although some rain could linger near the Altamaha River closer to the deeper moisture. Some light/shallow fog is possible late, especially where it recently rained. Low temperatures will mainly range from the mid 70s inland to near 80 at the coast. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... An expansive upper ridge will build across the area Friday into Saturday while slightly drier continental high pressure builds in from the north. With surface dewpoints dropping to 70-72F, despite toasty temps in the mid 90s, CAPEs will be less than 1,000 J/kg overall. The sea breeze will be rather weak and late on Friday, then slightly stronger on Saturday but still late in the day. The broad mid-level subsidence and limited surface-based instability point to mainly dry weather Friday-Saturday. On Sunday the upper ridge flattens out while Atlantic high pressure starts to rebuild at the surface. Slightly more favorable conditions aloft, better low-level moisture, and a more active sea breeze should facilitate isolated afternoon shower/tstms. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... The upper ridge gradually breaks down and a more progressive pattern develops in the long term period. Meanwhile Atlantic high pressure maintains its control over the area. A more typical late July pattern is expected though rain chances could be slightly higher Tuesday into Wednesday due to a weak front approaching from the north. Highs will generally be in the 90s with maximum heat indices 105-108F across southeast GA. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... 18Z TAFs: The combination of an upper level disturbance and the sea breeze will generate showers and thunderstorms this afternoon and early evening. We have VCTS for both KCHS and KSAV through early this evening. Brief flight restrictions are possible resulting from any TSRA that directly impacts either terminal. As radar trends develop, amendments may be needed to add TEMPO groups. Convection will decrease late this evening. However, computer models hint that MVFR is possible in fog that may develop before daybreak. This will be highly dependent on rainfall in the area and clearing skies. Given the variations in all of these factors, we opted to not include mention of this in the current TAFs. Extended Aviation Outlook: Brief flight restrictions are possible with showers/thunderstorms, mainly Sunday and Monday. && .MARINE... Today and Tonight...High pressure will prevail with a weak pressure gradient leading to winds mainly 10 kt or less. Seas mostly 3 feet or less, although building slightly to 4 feet toward the Gulf Stream. The risk of waterspouts will decrease into this afternoon as the sea breeze develops. Friday through Tuesday: Atlantic high pressure will be the dominant feature, supporting prevailing southerly flow. Occasional surges will occur, primarily along the coast each afternoon with the sea breeze and over the nearshore Atlantic waters at night due to nocturnal jetting. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...JRL AVIATION... MARINE...
Hazardous weather outlook, Jul 21, 3:33 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 333 AM EDT THU JUL 21 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-221000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 333 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 21, 10:23 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM WATER SPOUT 5 SSE FOREST BEACH 32.09N 80.70W
07/21/2016 AMZ352 SC EMERGENCY MNGR
EMERGENCY MANAGER IS RECEIVING MULTIPLE REPORTS OF
WATERSPOUTS OFF OF HILTON HEAD ISLAND. MOST RECENT
REPORT OF ONGOING WATERSPOUT...POSSIBLY GROWING IN SIZE
AND/OR STRENGTH...IS OFFSHORE FROM THE SOUTHERN PORTION
OF THE ISLAND.
&&
EVENT NUMBER CHS1600651
JMCLocal storm report, Jul 21, 10:58 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM WATER SPOUT 5 ESE FOREST BEACH 32.13N 80.66W
07/21/2016 AMZ352 SC EMERGENCY MNGR
EMERGENCY MANAGER IS BEGINNING TO RECEIVE REPORTS OF A
WATERSPOUT OFFSHORE OF THE MIDDLE PORTION OF HILTON HEAD
ISLAND.
&&
EVENT NUMBER CHS1600652
JMCLocal storm report, Jul 21, 11:39 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1139 AM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 3 SSE CLYO 32.44N 81.23W
07/20/2016 EFFINGHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A POWER POLE AND CONNECTED
LINES DOWN...AND AT LEAST ONE TREE NEARBY...IN THE
VICINITY OF THE 400 BLOCK OF WHITAKER RD. TIME ESTIMATED
BASED ON RADAR.
&&
EVENT NUMBER CHS1600653
JMCLocal storm report, Jul 21, 11:49 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1149 AM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM WATER SPOUT 2 ESE TYBEE ISLAND 32.00N 80.83W
07/21/2016 AMZ354 GA LIFEGUARD
TYBEE OCEAN RESCUE REPORTED WATERSPOUTS SIGHTED
OFFSHORE FROM NEAR 8TH AND 15TH STREETS.
&&
EVENT NUMBER CHS1600654
JMCLocal storm report, Jul 21, 12:01 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1201 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 3 NNE STILLWELL 32.42N 81.22W
07/20/2016 EFFINGHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TREE DOWN ON UNION SPRINGS
RD. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1600655
JMCSpecial weather statement, Jul 21, 2:03 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT THU JUL 21 2016
SCZ050-211845-
CHARLESTON SC-
203 PM EDT THU JUL 21 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
UNTIL 245 PM EDT...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GARRIS LANDING...OR 13 MILES NORTHEAST OF
MOUNT PLEASANT...MOVING SOUTH AT 5 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
UNLIKELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MOUNT PLEASANT...ISLE OF PALMS...SULLIVAN'S ISLAND...AWENDAW...BULL
ISLAND...GARRIS LANDING...MOUNT PLEASANT REGIONAL AIRPORT AND MOUNT
PLEASANT TOWNE CENTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHES ARE ESPECIALLY DANGEROUS DURING THUNDERSTORMS BECAUSE
LIGHTNING WILL USUALLY STRIKE THE TALLEST OBJECT IN THE VICINITY.
MOVE OFF BEACHES AND GET IN A STURDY STRUCTURE OR AUTOMOBILE
IMMEDIATELY. MANY PEOPLE HAVE BEEN KILLED BY LIGHTNING ON BEACHES IN
THE SOUTHEASTERN UNITED STATES.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3288 7955 3274 7982 3275 7988 3292 7982
3295 7977 3299 7977 3302 7973 3299 7952
TIME...MOT...LOC 1802Z 005DEG 6KT 3295 7971
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:59 AM EDT | Special Marine Warning | CHS | 61 min | |
| Jul 21, 10:45 AM EDT | Special Marine Warning | CHS | 60 min | |
| Jul 21, 2:03 PM EDT | Special Weather Statement | CHS | Charleston | 42 min |
| Jul 21, 2:12 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 63 min |
| Jul 21, 2:58 PM EDT | Special Weather Statement | CHS | Dorchester | 47 min |
| Jul 21, 3:13 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 48 min |
| Jul 21, 3:15 PM EDT | Special Marine Warning | CHS | 90 min | |
| Jul 21, 3:22 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 68 min |
| Jul 21, 4:44 PM EDT | Special Weather Statement | CHS | Beaufort | 46 min |
| Jul 21, 4:53 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 67 min |
| Jul 21, 5:36 PM EDT | Special Weather Statement | CHS | Jasper | 39 min |
| Jul 21, 6:00 PM EDT | Special Weather Statement | CHS | Jasper | 45 min |
| Jul 21, 7:09 PM EDT | Special Weather Statement | CHS | Hampton | 51 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.